A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 13
  • Download : 0
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN
Issue Date
2019-07
Language
English
Article Type
Article
Citation

ACTA ARITHMETICA, v.190, no.1, pp.57 - 74

ISSN
0065-1036
DOI
10.4064/aa171017-15-8
URI
http://hdl.handle.net/10203/263285
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0